# SDR 2000UALA00286

- Difficulty date: May 24, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 21,228 hours, 7,629 cycles
- Engine: Iae V2527A5
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 766219
- Part serial: 1592
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 80 KNOTS ON T/O ROLL ECAM IDG2 LO OIL PRESS.  ABORTED THE TAKEOFF PRIOR TO 100 KTS AND COMPLETED ECAM PROCEDURE DISCONNECTING IDG.  *S/D*  REMOVED AND REPLACED ENGINE 2 INTEGRATED DRIVE GENERATOR PER AMM 24-21-51-401.
